# SDR 2006UALA00504

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 209 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT FUSELAGE, APPROX STA 209, AT STRINGER 18, JUST ABOVE AFT PIT DOOR HAS A DEEP GOUGE.  CUT OUT DAMAGE REF 53 -00-01 MFG DOUBLER SRM 53-00-01 DETAIL III REPAIR 32.
